MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT PS CEM FEM PS CEM RIGHT SZ 3
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 06/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately five years post initial right tka, the 67 y/o female patient came in due to the tibial insert recall.Patient had a revision due to recall and the femur was loose.Patient was revised from a size 3 femur and a recall tibial insert to a size 3 constrained femur with a ps size 15 mm tibial insert and a stem extension.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.X-rays and images received.The devices are not available for evaluation.
 
Additional Manufacturer Narrative
Section d10: concomitant products: truliant tib imp ps insert sz 3 11mm (cat#: 02-022-35-3011 / serial#; (b)(6).Tru stem ext 14mm x 25mm (cat#: 02-012-60-1425 / serial#: (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of prosthesis wear and an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.The extent and root cause of the femoral loosening and the prosthesis wear could not be determined as the devices were not returned for evaluation.
 
Additional Manufacturer Narrative
The revision reported was likely the result of prosthesis wear and an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.The extent and root cause of the femoral loosening and the prosthesis wear could not be determined as the devices were not returned for evaluation.H6: corrected health effect, component, and investigation clinical codes.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 60 months after a right total knee replacement procedure, the patient underwent a revision procedure to address loosening.No further issues or complications were reported.No additional information is available.

Brand Name
TRULIANT PS CEM FEM PS CEM RIGHT SZ 3
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key17305544
Report Number1038671-2023-01620
Device Sequence Number7185298
Product Code JWH
UDI-Device Identifier10885862314543
UDI-Public10885862314543
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT PS CEM FEM PS CEM RIGHT SZ 3
Device Catalogue Number02-020-11-0330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Supplement Date Received by Manufacturer04/04/2024
Not provided
03/11/2025
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date04/23/2024
01/16/2025
03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THREE PEG PATELLA 35MM; TIBIAL STEM EXT. SCREW; TRULIANT TIB FIT TRAY CEM SZ 3F / 3T
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale